| Model Number |
02.12.E0513FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-jan-2026.Lot 2318210: (b)(4) items manufactured and released on 09-aug-2023.Expiration date: 2028-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 5 months from primary, the patient came in presenting pain.The surgeon observed a large lateral gap.The surgeon revised the insert from a 13mm to a 17mm to address the gap.The surgery was completed successfully.